# SDR 2024FA0000991

- Difficulty date: December 31, 2024
- Submitted: December 31, 2024
- Operation: General aviation
- Aircraft: N208AV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600358
- Aircraft time: 10,247 hours, 8,118 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 6565007193
- Condition: Worn
- Location: Zone 100
- Part time: 1,194 hours, 1,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEFT FORWARD CONTROL CABLE FREQUENTLY WEARS BEYOND MANUFACTURER'S LIMITS WHERE THE CABLE PASSES THROUGH FAIRLEAD LOCATED IN CONTROL LOCK SYSTEM. THIS CABLE AVERAGES ROUGHLY 1200 HOURS BEFORE REPLACEMENT IS NECESSARY. PROPER CONTROL LOCK RIGGING AND FLIGHT CONTROL RIGGING HAVE BEEN VERIFIED SEVERAL TIMES. THE MANUFACTURER HAS NO APPROVED REPAIR OR ALTERATION FOR THIS ISSUE OTHER THAN CABLE REPLACEMENT.
